MAUDE Adverse Event Report: TELCARE LLC CONNECTED BLOOD GLUCOSE MONITORING SYSTEM; CONNECTED BLOOD GLUCOSE METER

TELCARE LLC CONNECTED BLOOD GLUCOSE MONITORING SYSTEM; CONNECTED BLOOD GLUCOSE METER
Model Number TM0009
Medical Device Problem Codes Incorrect Measurement (1383); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 12/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient alleged that their biotel blood glucose meter returned readings that were too high causing them to administer too much insulin and become lightheaded.No serious injury was reported and the patient did no seek medical attention.
 
Additional Manufacturer Narrative
Device readings history was reviewed via online portal.The allegedly inaccurate results reported by the patient could not be confirmed as the online portal contained no readings logged on or after the date of the alleged event.Device readings history did not contain any record of control solution tests performed on the device.When the patient contacted customer support about their issue, control solution tests could not be performed because no control solution was available.Investigation remains open at this time as the patient has indicated intent to return the affected device, but it has not yet been received.
 
Event or Problem Description
Patient alleged that their biotel blood glucose meter returned readings that were too high causing them to administer too much insulin and become lightheaded.No serious injury was reported and the patient did not seek medical attention.
 
Additional Manufacturer Narrative
Patient was contacted three times to request return of the affected device and all outreach attempts were unsuccessful as no return was received.Device readings history was reviewed via online portal.No readings from the date of the alleged event were available as the patient had previously opted out of the program and no longer had an active account.Inspection of available device readings found no evidence of inconsistent back-to-back results.No record of control solution tests was found, and the patient did not have control solution available to complete tests during the troubleshooting call.Device manufacturing records were reviewed, and no contributing factors were found.Based on this investigation, there was insufficient evidence to confirm that the alleged issue occurred, but a potential device problem could not be excluded.

Brand Name
CONNECTED BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
CONNECTED BLOOD GLUCOSE METER
Manufacturer (Section D)
TELCARE LLC
600 west ridge road
linwood PA 19061
Manufacturer (Section G)
TELCARE LLC
600 west ridge road
linwood PA 19061
Manufacturer Contact
julie doherty
600 west ridge road
linwood, PA 19061
MDR Report Key21451993
Report Number3008514395-2025-00003
Device Sequence Number15276292
Product Code NBW
UDI-Device Identifier00859519002407
UDI-Public(01)00859519002407
Combination Product (Y/N)N
PMA/510(K) Number
K110571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTM0009
Device Catalogue NumberTM0009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2025
Supplement Date Received by Manufacturer04/24/2025
Initial Report FDA Received Date02/24/2025
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale